Diovan and leg swelling

Common Questions and Answers about Diovan and leg swelling

diovan

thing with me when I told him about the weight gain. This week I am having a lot of unusual knee and leg pain and no one can say why. The pain only starts after I take my 5mg Bystolic tablet. I too gained 15 pds with no dietary changes. I joined Weight Watchers and an wasting money nothing seems to be working to lose the weight.
I had 3 dopplers (all came back ok) different times due to swelling in left leg and then the right leg. Didn't think this car accident could cause so much of a domino effect. Can Naproxin cause swelling/pain and rash I had taken it for 3 mnths? Not to sure what to think with so many issues. Really to many to mention. Thank you.
This all started with my potassium being low and being hypoglycemic. The endo doctor took me off all diuretics so that i could take the renin and aldesterone tests. Does the potassium have anything to do with the thyroid and why did the endo take me off all diuretics to take the two tests. Doesn't he realise that my body would retaing the water and the result of edema? Just wondering?
readings is very good, 110/70. But eversince I started the Norvasc, my left leg is swelling and it is becoming worst. I'd like to ask my Doctor to discontinue the Norvasc. Is there any other calcium blocker that doesn't cause swelling? I've already taken Zestril (ace inhibitor) with the Diovan before. Can you please tell me what other good medications to be taken with the Diovan. I appreciate your help.
the Lisinipril caused an annoying cough, the Lotrel caused the cough AND severe leg and feet swelling. I have been on Diovan for 3 weeks and my BP is worse than ever. I noticed that when my heart rate is up to 70's and 80's, I have normal blood pressure.
I know toprol xl has a few bad side effects - one being swelling of the ankles and numbness of hands and feet - as well coldness. iv had a few problems with toprol over the last month, could this be toprol side effect or problem with taking the drug as iv never had this happen before , maybe allergic reaction to the med ? im reaching here ! hopeing someone might know. b.p is normal range for me.
Yeah, tingling is one of my main symptoms as well...but it's not constant. If yours is constant, then I bet it has everything to do with the buldging disk!!! Good luck!!!
I called his office and told them I couldn't wait until the 30th due to the extreme swelling. They took me off Exforge and changed it to Diovan -- this was on Monday and today the swelling is somewhat better. Not perfect, but quite a bit better. You give some good information in your last response which I will take to heart. If I can just get some of the fatigue to cooperate now, I'd be doing much better. :) Thanks again for all your great information.
Hello Amy, It is possible to have residual neurologic symptoms (physical and cognitive) following meningitis (viral or bacterial) and is also possible to have an autoimmune illness such as LEMS (or other illnesses) that may result in muscle weakness. A link that lists the many potential causes of proximal muscle weakness: http://www.aafp.org/afp/2005/0401/p1327.
I've only started wearing compression stockings for six months because of leg swelling (initially) -- I just noticed that my left leg is swelling and did not mind it until it became a pitting edema. Meaning when I press the skin for about 5 seconds, the area where the finger was left a dent. I panicked because this is not normal! I've been awfully inactive - no exercise, and been sitting for hours in front of the computer for days so I figured that caused it.
HI, I am 42 yr old female, take diovan, lipitor, metformin and protonix since 10/2004. On 9/27/05 an upper GI series was done and it showed Gerd . Several months later a CT scan and ultrasounds were done showing hemangiomas on my liver. On 4/14/06 a stomach emptying scan was done showing gastroparesis. On 4/17/06 and EGD showed a haital hernia. I am currently waiting for results of stomach biopsies although the Dr. feels they will be fine.
I've even had the entire even happen while I was seeing my doctor for something else, and he saw the vein do the swelling thing, and then the popping thing, and then the bruising thing. He had no idea what it was. And while some of you think heat or something else "causes" this, it is my experience that this can happen at almost any time. As far as I know, I've never had it happen in my sleep. Besides my hands, I sometimes get them in my shins.
Every drug works a little differently on every one and it's nice that science keeps pushing forward to create better drugs to treat the disease. I also had a bout with severe muscle cramps in my leg, and it also led to atrial fibrillation and I had to go to the ER. They found that I had low levels of potassium. After that incident I have faithfully taken a multi-vitamin every night before bed and an over-the counter potassium supplement (with my doctors approval of course).
I asked to try something else and was given Diovan. No issues since. I just started Victoza this week, still on the lowest dose until Saturday. No side effects for the Victoza alone. I mixed it with some green tea pills by accident and felt like I was going to die on Tuesday, but I have been able to avoid that situation again. My doctor says he has 2 patients that are shedding weight on Victoza and heart burn has been the only negative side efffect. Both want to remain on the medication.
I get severe chest pains, severe swelling of my feet and face (lips, eyes, throat, tongue etc.) and soreness in the joints. I find it particularly suspicious that these things come at night and, for me, are worst first thing in the morning when I wake up and get out of bed. Within minutes of getting out of bed in the morning the severe itching begins.
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a
MedHelp Health Answers